On two-parametric quartic families of diophantine problems

Attila Petho, Robert F. Tichy

Research output: Contribution to journalArticlepeer-review


Two-parametric quartic Thue equations are completely solved for sufficiently large values of the parameters. Exceptional units are computed in related quartic number fields. The method depends heavily on A. Baker's theory of linear forms in logarithms and symbolic computation in MAPLE.

Original languageEnglish
Pages (from-to)151-171
Number of pages21
JournalJournal of Symbolic Computation
Issue number2
Publication statusPublished - Aug 1998

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computational Mathematics


Dive into the research topics of 'On two-parametric quartic families of diophantine problems'. Together they form a unique fingerprint.

Cite this